Author Topic: The BEST Way to Avoid a Death Caused By an Heroin Overdose  (Read 1467 times)

Offline Chip (OP)

  • Server Admin
  • Hero Member
  • *****
  • Administrator
  • *****
  • Join Date: Dec 2014
  • Location: Australia
  • Posts: 5449
  • Reputation Power: 0
  • Chip has hidden their reputation power
  • Gender: Male
  • Last Login:Today at 03:30:22 PM
  • Deeply Confused Learner
The BEST Way to Avoid a Death Caused By an Heroin Overdose
« on: March 17, 2015, 02:05:19 PM »
Rule number ONE ! make an OD pact and use with that buddy.

NEVER whack a fat shot straight in if it's new (and poor you is a bit dopesick) and you are by yourself ... tap the plunger in gently to halfways after 90 seconds etc.

Yes, if any one of us jusp drop (it's not hard to happen), then the Paramedics (no cops) only need to come, and do.

'Tis has saved my life at least once.

« Last Edit: March 17, 2015, 03:47:10 PM by smfadmin »
Over 90% of all computer problems can be traced back to the interface between the keyboard and the chair !

Offline Roxstar

  • Health Admin - Emergency Services Liaison
  • Newbie
  • Join Date: May 2015
  • Location: U.S.A.
  • Posts: 17
  • Reputation Power: 2
  • Roxstar is new on the scene.
  • Last Login:February 19, 2018, 03:33:49 AM
  • Be safe. Ask questions. Educate yourself.
Re: The BEST Way to Avoid a Death Caused By an Heroin Overdose
« Reply #1 on: June 06, 2015, 01:47:56 AM »
Yes, test shots are essential.  They may not sound "fun" or "ideal" because you've been waiting hours for your dealer to call you and you're sick.  The possibility of overdose isn't at the top of the list of concerns when someone is in withdrawal.  Most of the time, the first and only thing on one's mind is to get the drugs in and get well.  There's a thin line between high and respiratory depression/arrest. 

A lot of overdoses happen when people decide to use after a period of abstinence.  It's so easy to do the same amount that you used to do for months/years on end.  People are under the assumption that if they stop using for even a few weeks that their tolerance doesn't drop all that much.  That's not the case.  If you're in this lifestyle for a decent amount of time, odds are you know of someone that overdosed from using after a period of clean time.  Test shots safe lives.  If sniffing/smoking is your thing, the same applies.

I can speak first hand about calling during an emergency.  I am a paramedic and have woke people up with Narcan (naloxone).  I don't know about other countries but in the USA, most parts of the country will not press charges for calling for help when someone is experiencing an overdose.  I know this still might spook some people into thinking they will get in trouble.  It's easy to get paranoid and/or scared when someone falls out on you.  Just know that, under the right circumstances, you will be in a lot more trouble if someone dies at your residence. 

A tip for calling EMS:  If someone is potentially overdosing, call the emergency number and tell them you or someone else is having "difficulty breathing."  Depending on the district, cops will not respond to a medical call.  However, they ALWAYS come to every call where someone mentions drugs or overdose.  They are not trying to hunt people down to arrest them.  They respond for the safety of the EMS personnel.  There is a city that I work in that the police respond to every medical call no matter what because the fire department doesn't respond to medical calls.  Also, the police will respond a lot of times to rural/county areas where the sheriff patrols because they have nothing better to do.  I can say with confidence that I have never seen the police press charges on anyone for calling help for an overdose.  They always just confiscate the drugs/paraphernalia. 

Offline Chip (OP)

  • Server Admin
  • Hero Member
  • *****
  • Administrator
  • *****
  • Join Date: Dec 2014
  • Location: Australia
  • Posts: 5449
  • Reputation Power: 0
  • Chip has hidden their reputation power
  • Gender: Male
  • Last Login:Today at 03:30:22 PM
  • Deeply Confused Learner
Re: The BEST Way to Avoid a Death Caused By an Heroin Overdose
« Reply #2 on: June 06, 2015, 08:33:55 AM »
an excellent piece of advice, thank you.
Over 90% of all computer problems can be traced back to the interface between the keyboard and the chair !

Tags:
 

Related Topics

  Subject / Started by Replies Last post
67 Replies
17091 Views
Last post December 17, 2015, 06:40:42 PM
by widowmaker
7 Replies
2098 Views
Last post December 21, 2015, 07:07:10 PM
by Griffin
12 Replies
1823 Views
Last post January 15, 2016, 02:17:39 PM
by Guts
20 Replies
4275 Views
Last post February 06, 2016, 06:31:03 AM
by Zoops
0 Replies
1179 Views
Last post March 08, 2016, 06:16:13 AM
by Chip
5 Replies
1908 Views
Last post March 20, 2016, 10:13:01 AM
by Guts
1 Replies
590 Views
Last post July 25, 2017, 09:39:14 PM
by gnossos
4 Replies
1799 Views
Last post September 12, 2018, 08:51:25 PM
by bignasty
0 Replies
728 Views
Last post October 13, 2016, 03:58:50 AM
by Chip
16 Replies
3874 Views
Last post June 08, 2017, 03:39:13 PM
by Chip




TERMS AND CONDITIONS

In no event will d&u or any person involved in creating, producing, or distributing site information be liable for any direct, indirect, incidental, punitive, special or consequential damages arising out of the use of or inability to use d&u. You agree to indemnify and hold harmless d&u, its domain founders, sponsors, maintainers, server administrators, volunteers and contributors from and against all liability, claims, damages, costs and expenses, including legal fees, that arise directly or indirectly from the use of any part of the d&u site.


TO USE THIS WEBSITE YOU MUST AGREE TO THE TERMS AND CONDITIONS ABOVE



Founded December 2014